# SDR N6WA20200410701

- Difficulty date: April 7, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 37,722 hours, 27,144 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH67032036953
- Condition: Cracked
- Location: Fuselage
- Part time: 37,722 hours, 27,144 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE IN THE GOJET MAINTENANCE FACILITY IN ST LOUIS INT’L AIRPORT, ST. LOUIS, MO (STL) THE FUSELAGE FRAME UPPER SECTOR AT FS 333.00 BETWEEN S-1R AND S-2R WAS FOUND CRACKED. REPAIRED IAW STS ENGINEERING AUTHORIZATION 70-2020-066
